# SDR CHQA200800101

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 14,928 hours, 12,868 cycles
- Engine: Ge CF343B1
- Engine time: 14,924 hours, 12,866 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX631962
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 18,248 hours, 15,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5998, AMA TO SDF.  AFTER TAKEOFF, THE CREW NOTICED THE HYDRAULIC QUANTITY DECREASING.  WHILE RETURNING TO AMA, LOW HYDRAULIC 2 WAS DISPLAYED ON EICAS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE HYDRAULIC SYSTEM AND FOUND THE E2 HYDRAULIC PUMP LEAKING AT THE CASE LINE.  THE PUMP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
